# SDR SWIA2024020800004

- Difficulty date: February 4, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 37,124 hours, 34,911 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Wing Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A WING OVERHEAT WARNING MSG AND THEN ANTI ICE DUCT WARNING MSG ON CLIMB OUT FROM DEN, RAN QRH AND IT CLEARED BOTH MSGS. TURNED IT BACK ON AND GOT BOTH MSG AGAIN. DID NOT LAND OVERWEIGHT AND DID NOT DECLARE EMERGENCY. (FLIGHT 4663 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27776012 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT THE WING OVERHEAT AND ANTI-ICE DUCT WARNING MESSAGE REFERENCING THE APPLICABLE STEPS IN FIM 36-20-00 AND 30-10-00. REMOVED THE RH WING LEADING EDGE ASSY AND INSPECTED THE WIRING, LOOKING FOR DESCREPACIES WITH WIRING AND FOUND THAT THE PIN IN SP2WK WAS NOT PROPERLY SEATED IN THE SPLICE AND THAT IT HAD THE INSULATION EXPOSED ABOVE THE SPLICE. REMOVED AND REPLACED THE PIN AT SPLICE SP2WK REFERENCING THE APPLICABLE STEPS IN ESPM 20-16-00. FOUND THERMAL SWITCH S24WK HAD THE GROUNDING WIRE COMING OFF THE SWITCH. REMOVED AND REPLACED THE WING OVERHEAT THERMAL SWITCH S24WK REFERENCING THE APPLICABLE STEPS IN AMM 36-21-07. WHEN REMOVING THE RH WING LEADING EDGE, WHILE REMOVING THE CLAMP FOR THE PICCOLO TUBE AT W.S. 139.54 FOUND CLAMP LOOSE. REMOVED AND REPLACED THE ANTI-ICE DUCT CLAMP AT W.S. 139.54 REFERENCING THE APPLICABLE STEPS IN AMM 30-11-41. WITH THE LEADING EDGE REMOVED, ALSO INSPECTED THE ALL THE PICCOLO
